×

zbMATH — the first resource for mathematics

Gradation of openness: Fuzzy topology. (English) Zbl 0762.54004
Summary: In an earlier paper [ibid. 45, No. 1, 79-82 (1992; Zbl 0756.54002)], we have given a new definition of fuzzy topology by introducing a concept of gradation of openness of fuzzy subsets. In order to make the concept more appropriate, in this paper we modify the definition of gradation function and then study subspaces of fuzzy topological spaces, gradation preserving maps and the category of fuzzy topological spaces and gradation preserving maps.

MSC:
54A40 Fuzzy topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chang, C.L., Fuzzy topological spaces, J. math. anal. appl., 24, 182-190, (1968) · Zbl 0167.51001
[2] Hazra, R.N.; Samanta, S.K.; Chattopadhyay, K.C., Fuzzy topology redefined, Fuzzy sets and systems, 45, 78-82, (1991) · Zbl 0756.54002
[3] Herrlich, H., Topological structures, Mathematical centre tracts, No. 52, 59-122, (1974), Amsterdam
[4] Pao-Ming, Pu; Ying-Ming, Liu, Fuzzy topology I, neighbourhood structure of a fuzzy point and Moore-Smith convergence, J. math. anal. appl., 76, 571-599, (1980) · Zbl 0447.54006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.